# SDR UIEA2019011502950

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,822 hours, 15,067 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL BOOST PUMP INOP( TRANSFERRED TO MDDR 105826 IAW MEL 28-22-01.  PERFORMED OPS CHECK OF FUEL BOOST PUMP IAW AMM 28-22-00, NO DEFECT NOTED AT THIS TIME. PLACARDS REMOVED AND DMI 105826 CLOSED. MAINT ACTION REVERSED.      )
